| Model Number |
PCO8OSX |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Codes |
Pulmonary Embolism (1498); Abdominal Pain (1685); Abscess (1690); Adhesion(s) (1695); Purulent Discharge (1812); Fistula (1862); Hemorrhage/Blood Loss/Bleeding (1888); Failure of Implant (1924); Unspecified Infection (1930); Inflammation (1932); Muscle Weakness/Atrophy (1967); Necrosis (1971); Pain (1994); Scar Tissue (2060); Seroma (2069); Hernia (2240); Injury (2348); Disability (2371); Impaired Healing (2378); Obstruction/Occlusion (2422); Ambulation or Postural Difficulties (2544); Hematuria (2558); Fluid Discharge (2686); Fibrosis (3167); No Code Available (3191); Thrombosis/Thrombus (4440); Cough (4457); Unspecified Tissue Injury (4559); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incarcerated ventral/incisional hernia.It was reported that after a procedure where this device was implanted, the mesh tore along the midline.The patient also experienced recurrence of both hernias, small-bowel obstruction, and adhesions.Treatment included surgical lysis of adhesions, revision of the mesh, and later a full removal of the mesh.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after a procedure where this device was implanted, the patient experienced mesh torn apart at midline, pain, abdominal wall sinus tract/mesh infection, recurrent incarcerated ventral hernia, small bowel obstruction, extensive lysis of adhesions, and two abdominal wall sinuses which have not healed.After treatment, the patient experienced revision and removal surgery.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of epigastric and umbilical hernias.It was reported that after the implant, the patient experienced mesh torn apart at midline, pain, abdominal wall sinus tract/mesh infection, recurrence, small bowel obstruction, adhesions, two abdominal wall sinuses which have not healed, fistula and limited mobility.Post-operative patient treatment included revision surgery, hernia repair with mesh, removal surgery, as well as lysis of adhesions.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of epigastric and umbilical hernias.It was reported that after the implant, the patient experienced mesh torn apart at midline, pain, abdominal wall sinus tract/mesh infection, recurrence, small bowel obstruction, adhesions, two abdominal wall sinuses which have not healed, and limited mobility.Post-operative patient treatment included revision surgery, removal surgery, as well as lysis of adhesions.
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of epigastric and umbilical hernias.It was reported that after the implant, the patient experienced mesh torn apart at midline, pain, abdominal pain, inflammation, pain, abdominal wall sinus tract/mesh infection, recurrence, small bowel obstruction, adhesions, two abdominal wall sinuses which have not healed, fistula and limited mobility.Post-operative patient treatment included bowel resection, medication, revision surgery, hernia repair with mesh, removal surgery, as well as lysis of adhesions.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of epigastric and umbilical hernias.It was reported that after the implant, the patient experienced mesh torn apart at midline, pain, abdominal pain, inflammation, pain, abdominal wall sinus tract/mesh infection, recurrence, small bowel obstruction, adhesions, two abdominal wall sinuses which have not healed, fistula and limited mobility.Post-operative patient treatment included bowel resection, excision of abdominal wall sinuses, medication, revision surgery, hernia repair with mesh, removal surgery, as well as lysis of adhesions.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of epigastric and umbilical hernias.It was reported that after the implant, the patient experienced mesh torn apart at midline, pain, abdominal pain, inflammation, pain, abdominal wall sinus tract/mesh infection, recurrence, small bowel obstruction, adhesions, two abdominal wall sinuses which have not healed, fistula, limited mobility, small bowel ileus, inflammatory fibrous serositis, hemorrhage, fat necrosis, abscess, edema, labs abnormal for wbc, fibrosis, coughing, swelling, seroma, extremely diseased fascia, mesh tore away, enterotomies, infection, hematuria, bloody purulent drainage, draining abdominal wound, bilateral lower extremity dvts, & multiple bilateral pulmonary emboli.Post-operative patient treatment included bowel resection & anastomosis, excision of abdominal wall sinuses, medication, revision surgery, hernia repair with mesh, removal surgery, lysis of adhesions, ct scan, x-rays, laparotomy, reduction of hernia, iv fluids, iv antibiotics, ng tube, bilateral component separation, fluids, pain medication, hospitalization, dissection of diseased tissue, anti-coagulation medication, & antibiotics.
Additional Manufacturer Narrative
Correction: patient codes, device codes, ime e2402: ileus).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of epigastric and umbilical hernias.It was reported that after the implant, the patient experienced mesh torn apart at midline, pain, abdominal pain, inflammation, pain, abdominal wall sinus tract/mesh infection, recurrence, small bowel obstruction, adhesions, two abdominal wall sinuses which have not healed, fistula, limited mobility, small bowel ileus, inflammatory fibrous serositis, hemorrhage, fat necrosis, abscess, edema, labs abnormal for wbc, fibrosis, coughing, swelling, seroma, enterotomies, infection, hematuria, bloody purulent drainage, draining abdominal wound, bilateral lower extremity dvts, multiple bilateral pulmonary emboli.Post-operative patient treatment included bowel resection, anastomosis, excision of abdominal wall sinuses, medication, revision surgery, hernia repair with mesh, removal surgery, lysis of adhesions, ct scan, x-rays, laparotomy, reduction of hernia, iv fluids, iv antibiotics, ng tube, bilateral component separation, fluids, pain medication, hospitalization, antibiotics.
Additional Manufacturer Narrative
H6 (patient codes, ime e2402: serositis, labs abnormal for wbc, coughing).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional info: a4, b5, b7, h6 (updated patient codes, ime e2402: "sinus tract, ileus, labs abnormal for wbc").Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of epigastric and umbilical hernias.It was reported that after the implant, the patient experienced mesh detachment, open draining wound, blood clots, scar tissues, stomach drainage, mesh torn apart at midline, pain, abdominal pain, inflammation, pain, abdominal wall sinus tract/mesh infection, recurrence, small bowel obstruction, adhesions, two abdominal wall sinuses which have not healed, fistula, limited mobility, small bowel ileus, inflammatory fibrous serositis, hemorrhage, fat necrosis, abscess, edema, labs abnormal for wbc, fibrosis, coughing, swelling, seroma, extremely diseased fascia, mesh tore away, enterotomies, infection, hematuria, bloody purulent drainage, draining abdominal wound, bilateral lower extremity dvts, & multiple bilateral pulmonary emboli.Post-operative patient treatment included abdominal wall reconstruction, reduction of hernia contents, bowel resection & anastomosis, excision of abdominal wall sinuses, medication, revision surgery, hernia repair with mesh, removal surgery, lysis of adhesions, ct scan, x-rays, laparotomy, reduction of hernia, iv fluids, iv antibiotics, ng tube, bilateral component separation, fluids, pain medication, hospitalization, dissection of diseased tissue, anti-coagulation medication, & antibiotics.